# SDR VGQY2010051800005

- Difficulty date: May 18, 2010
- Submitted: June 10, 2010
- Operation: General aviation
- Aircraft: N820SA
- Make and model: Boeing 747281F
- Aircraft serial: 23476
- Aircraft time: 89,415 hours, 17,167 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943503
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRWS NR 0020, NR 3 ENGINE AFT.  UPPER MOUNT FOUND RUST.  REMOVED AND REPROTECTED PER OHM CMM 71-20-02.  MATERIAL REMOVED = 0.008", FOUND WITHIN LIMITS PER OHM CMM 71-20-02.
